MathSciNet Relay Station
MathSciNet bibliographic data
MR937004 35Q20 (58D25 58F12 76E99)
Doering, Charles R.; Gibbon, John D.; Holm, Darryl D.; Nicolaenko, Basil Low-dimensional behaviour in the complex Ginzburg-Landau equation. Nonlinearity 1 (1988), no. 2, 279–309.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement